Non-commutative reduction rings
Revista colombiana de matematicas, Tome 33 (1999) no. 1, pp. 27-49
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_1999_33_1_a1,
author = {KLAUS MADLENER and BIRGIT REINERT},
title = {Non-commutative reduction rings},
journal = {Revista colombiana de matematicas},
pages = {27--49},
year = {1999},
volume = {33},
number = {1},
url = {http://geodesic.mathdoc.fr/item/RCM_1999_33_1_a1/}
}
KLAUS MADLENER; BIRGIT REINERT. Non-commutative reduction rings. Revista colombiana de matematicas, Tome 33 (1999) no. 1, pp. 27-49. http://geodesic.mathdoc.fr/item/RCM_1999_33_1_a1/